Limit Theorems of Integrals with Respect to Vector Random Measures in Complete Paranormed Spaces
International Journal of Statistical Distributions and Applications
Volume 3, Issue 4, December 2017, Pages: 81-86
Received: Sep. 7, 2017; Accepted: Sep. 26, 2017; Published: Nov. 15, 2017
Views 2339      Downloads 108
Renying Zeng, School of Mathematical Sciences, Chongqing Normal University, Chongqing, China
Article Tools
Follow on us
This paper studies random integral of the form, where f is a function taking value in a paranormed vector space X, and M is an independent scattered vector random measure. Random integrals of this type are a natural generalization of random series with paranormed space valued coefficients. Some limit theorems of integrals with respect to vector random measures are proved.
Paranormed Vector Space, Random Measure, Random Integral, Limit Theorem, Convergence in Probability
To cite this article
Renying Zeng, Limit Theorems of Integrals with Respect to Vector Random Measures in Complete Paranormed Spaces, International Journal of Statistical Distributions and Applications. Vol. 3, No. 4, 2017, pp. 81-86. doi: 10.11648/j.ijsd.20170304.14
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
S. Bochner, Stochastic Process, Annals of Mathematics, (48)1947(1), 1014-1061.
F. Treves, Topological Vector Spaces, Distribution and Kernels, Academic Press, 1967.
J. Rosinski, Random Integrals of Banach Space Valued Functions, Studia Mathematica, 8(1984), 15-38.
P. Billingsley, Convergence of Probability Measures, John Wiley & Son, Inc. 1968.
R. Zeng, the Completeness of , Journal of Mathematical Research with Applications, 15(1995)5, 40-48.
L. Egghe, The Radon-Nikodym Property, densibility and Martingles in Loccally Convex Space, Pacific Journal of Mathematics, 87(1980)2, 313-322.
D. H. Thang, On the Convergence of Vector Random Measures, Probability Theory and Related Fields, 88(1991), 1-16.
A. N. Baushev, On the Weak Convergence of Probability Measures in Orlicz Spaces, Theory of Probability and Applications, 40(1996)3, 420–429.
R. Jajte and W. D. A. Paszkiewicz, Probability and Mathematical Statistics Conditioning and Weak Convergence, Probability and Mathematical Statistics, 19(1999)2, 453-461.
N. Guillotin-Plantard and V. Ladret, Limit Theorems for U-statistics Indexed by a One Dimensional Random Walk, ESAIM: Probability and Statistics, 9(2005), 98-115.
H. Tsukahara, On the Convergence of Measurable Processes and Prediction Processes, Illinois Journal of Mathematics, 51(2007)4, 1231–1242.
X. F. Yang, Integral Convergence Related to Weak Convergence of Measures, Applied Mathematical Sciences, 56(2011)5, 2775 – 2779.
T. Grbic and S. Medic, Weak Convergence of Sequences of Distorted Probabilities, SISY 2015, Proceedings of IEEE 13th International Symposium on Intelligent System and Informatics, Sept. 2015, 307-318, Subotica, Serbia.
T. E. Govindan, Weak Convergence of Probability Measures of Yosida Approximate Mild Solutions of McKean-Vlasov Type Stochastic Evolution Equations, Seventh International Conference on Dynamic Systems and Applications & Fifth International Conference on Neural, Parallel, and Scientific Computations, May 2015, Atlanta, USA.
P. Puchala, Weak Convergence in L1 of the Sequences of Monotonic Functions, Journal of Applied Mathematics and Computational Mechanics 13(2014)3, 195-199.
L. Meziani, A Theorem of Riesz Type with Pettis Integrals in Topological Vector Spaces, Journal of Mathematical Analysis and Applications, 340 (2008), 817–824.
F. J. Pinski, G. Simpson, A. M. Stuart and H. Weber, Kullback-Leibler Ppproximation for Probability Measures on Infinite Dimensional Spaces, SIAM Journal on Mathematical Analysis, 47(2015)6, 4091-4122.
W. Lohrl and T. Ripple, Boundedly Finite Measures: Separation and Convergence by an Algebra of Functions, Electronic Communication of Probability, 21(2016)60, 1–16.
H. H. Wei, Weak Convergence of Probability Measures on Metric Spaces of Nonlinear Operators, Bulletin of the Institute of Mathematics Academia Sinica, 11(2016)3, 485-519.
D. Dolgopyat, A Local Limit Theorem for Sums of Independent Random Vectors, Electronic Journal of Probability, 39(2017)1–15.
G. Naitzat and R. J. Adler, A Central Limit Theorem for the Euler Integral of a Gaussian random field, Stochastic Processes and Their Applications, 127(2017)6, 2036-2067.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186